I went to the doctor the day before yesterday. My blood pressure was 160/104. He put me on BP meds and would not let me leave until My BP was below 100. I have been on BP before but ran out and forgot about it. Now my BP is 176/122, I have taken 3 10mg lisprinsoral. Is this dangerous?
I understand your concern and I would like to tell you that LISINOPRIL belongs to ACE INHIBITOR family of antihypertensives and is a good medicine to control blood pressure. But it's not advisable to take any medicine at any dose as per your choice. Taking a dose more than required of Lisinopril can make your BP fall to below normal levels due to which you can go unconscious. Take your meds as advised by your doctor
wish you good health
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hello Doctor, I have been taking Lisinopril 20 mg. for the past three days and my blood pressure is much higher (158/102). I AM PRESENTLY TAKING ATENONOL 100 MG. ONCE A DAY. PRIOR TO TAKING LISINOPRIL I was taking Tektura 150 mg. once a day. The reason I was told to stop taking the Tektura was due to protein was showig up in my urine discharge. Kidneys showed a 195 score of protein. I am very concerned about my blood pressure reading! I would appreciate your input about my concern. Thanks Much!.......
I was given a prescription for 5mg Lisinopril a couple of days ago. My normally low blood pressure (110/60) was running a bit high for a couple of months (135/88 and up to 145/90). I went to my cardiologist, BP was 145/88, hence he started prescription. I picked up prescription the following day, checked BP prior to taking pill..bp was 118/70...I had an appointment with GP later in the morning and bp was still 117/70 so I asked if I needed bp meds. She advised to start Lisinopril as bp fluctuates. I took one and the following morning, my bp was 90/68. It remained under 120 the entire day. Should I not take the pill, take full dosage or cut it in half or should I wait to see what bp does over the rest of the weekend and follow up with cardiologist on Monday?
Hi, I am a 32 yr old male, have been taking lisinopril 5mg for last 7 years for high blood pressure. have been told my gamma gt is 103 following a blood test. It was 39 , two years back. I do like a drink in the evening but am not a alcoholic. What do you suggest
My dad is 87 years old. He takes flomax for bph and travatan drops for glaucoma. He has mild high blood pressure but won t take his bp meds because it makes him feel to bad. He recently began having high blood sugar so I began looking at his medications. I now know that flomax has been causing many of his symptoms of dizziness and fatigue. I also read that flomax can raise blood sugar. He has taken flomax for many years. My question is what alternative medicine can he take for bph with less side effects. Or would surgery at his age help if all he has is an enlarged prostate. My concern is the years of taking flomax would result in no urinary control after surgery.
My name is Mr. Murlidhar Shandilya from Sagar,Madhya Pradesh and I am 75 years old.I am suffering from high blood pressure since last 2 years and I have been taking NUSAR-A.M. but from last 2-3 months I am finding problem in walking and other activities.When I tested for T.M.T it came out to be positive.The local doctor has prescribed me with a number of medicines and at the same time he has prescribed me to go through angioplasty but I want to get well through medicines and without going through any surgery.So please suggest me the way to get well as soon as possible.
what is wrong with me hi my name is chris poe im 16 and i have mirgraines i have been going to the doctor about my mirgraines and tnay have run test atfer test thay did ekgs chest xrays ct scan of my brain and skull full urine analices clinentcal blood test mirs of my head and neck mras of my head and neck and thay have found nothen and the symthomes are strange i have tingling in my left arm and hands and my hand from my wrist down turns purple i can walk and i have blurred vision and incoherant speech phobia of light and sounds naushia high blood pressure and high heart rate when i have mirgraines i dont no if the high blood pressure and heart rate has to do with it because i take alot of medicine i take lexapro focalin focalin xr tenex statera cypoheptdenine so i dont no whats going on can someone help me is it a mirgraine or something else what could it be
I have mild High Blood Pressure and take Linsopril. I am taking Mucinex with pseudoephedrine. I know the pseudoephedrine will raise the blood pressure some. Can I still take the Linsopril with the it or should I skip a dose? Will they work against each other.
Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...
Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...